International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 473-479

Monotone and convex H*-algebra valued functions

Parfeny P. Saworotnow

Department of Mathematics, The Catholic University of America, Washington 20064, DC, USA

Received 17 March 1994; Revised 19 May 1995

Copyright © 1996 Parfeny P. Saworotnow. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Classical theorems about monotone and convex functions are generalized to the case of H*-algebra valued functions.

Also there are new examples of a vector measure.